# SDR DALA2025012900687

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 56,311 hours, 29,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED INOP LOCATIONS: 29D. CORRECTIVE ACTION: RESECURED LIGHTING PER A319 AMM 33-52. (0784732)
